Inference for the jones and faddy's skewed t-distribution based on progressively type-II censored samples
MetadataShow full item record
CitationAkgül, F. G., & Şenoğlu, B. (2017). Inference for the Jones and Faddy’s Skewed t-Distribution based on Progressively Type-II Censored Samples. Gazi University Journal of Science, 30(3), 1-17. Retrieved from https://dergipark.org.tr/tr/pub/gujs/issue/31190/292491
In this paper, the location and the scale parameters of Jones and Faddy’s skewed t (JFST) distribution are estimated based on progressively Type-II censored samples. We obtain maximum likelihood (ML) and modified maximum likelihood (MML) estimators of unknown parameters. Then, confidence intervals for the estimators of μ and σ are obtained. The performances of proposed methodologies are compared via Monte-Carlo simulation study. It is concluded that the ML and MML estimators are close, especially for moderate and large sample sizes. At the end of the study, real life data is analyzed for illustrative proposes.